zbMATH — the first resource for mathematics

On some doubly nonlinear evolution equations in Banach spaces. (English) Zbl 0757.34051
For maximal monotone operators \(A\) and \(B\) on a Banach space the initial value problem for \(A(du/dt)+B(u)\ni f\) is studied. Under appropriate assumptions and using approximation techniques the author shows existence of solutions. Applications are made to boundary value problems for partial differential equations.

34G20 Nonlinear differential equations in abstract spaces
47H20 Semigroups of nonlinear operators
47H05 Monotone operators and generalizations
Full Text: DOI
[1] T. Arai, On the existence of the solution for (u ’(t))+(u(t))(t). J. Fac. Sci. Univ. Tokyo Sec. IA Math.,26 (1979), 75–96. · Zbl 0418.35056
[2] V. Barbu, Existence theorems for a class of two point boundary problems. J. Differential Equations,17 (1975), 236–257. · Zbl 0341.35025 · doi:10.1016/0022-0396(75)90043-1
[3] V. Barbu, Nonlinear Semigroups and Differential Equations in Banach Spaces. Noordhoff International Publishing, Leyden, 1976. · Zbl 0328.47035
[4] V. Barbu, Existence for non-linear Volterra equations in Hilbert spaces. SIAM J. Math. Anal.,10 (1979), 552–569. · Zbl 0462.45021 · doi:10.1137/0510052
[5] C. Bardos and H. Brézis, Sur une classe de problèmes d’évolution non linéaires. J. Differential Equations,6 (1969), 345–394. · Zbl 0176.09003 · doi:10.1016/0022-0396(69)90023-0
[6] P. Bénilan and K.S. Ha, Équations d’évolution du type (du/dt)+\(\beta\)(u) dansL \(\Omega\)). C. R. Acad. Sci. Paris Sér. A,281 (1975), 947–950. · Zbl 0315.35078
[7] H. Brézis, Opérateurs Maximaux Monotones et Semi-Groupes de Contractions dans les Espaces de Hilbert. North-Holland, Amsterdam, 1973. · Zbl 0252.47055
[8] R.W. Carroll and R.E. Showalter, Singular and Degenerate Cauchy Problems. Mathematics in Science and Engineering. Vol. 27, Academic Press, New York, 1976.
[9] P. Colli and A. Visintin, On a class of doubly nonlinear evolution equations. Comm. Partial Differential Equations,15 (1990), 737–756. · Zbl 0707.34053 · doi:10.1080/03605309908820706
[10] E. Di Benedetto and R.E. Showalter, Implicit degenerate evolution equations and applications. SIAM J. Math. Anal.,12 (1981), 731–751. · Zbl 0477.47037 · doi:10.1137/0512062
[11] G. Diaz and I. Diaz, Finite extinction time for a class of non-linear parabolic equations. Comm. Partial Differential Equations,4 (1979), 1213–1231. · Zbl 0425.35057 · doi:10.1080/03605307908820126
[12] I. Diaz, On a fully nonlinear parabolic equation and the asymptotic behaviour of its solution. J. Math. Anal. Appl.,95 (1983), 144–168. · Zbl 0534.35064 · doi:10.1016/0022-247X(83)90141-5
[13] G. Duvaut and J.L. Lions, Sur des nouveaux problèmes d’inéquations variationnelles posés par la mécanique. Le cas d’évolution. C.R. Acad. Sci. Paris Sér. A-B,269 (1969), 570–572. · Zbl 0193.07702
[14] G. Duvaut and J.L. Lions, Inequalities in Mechanics and Physics. Springer-Verlag, Berlin, 1976. · Zbl 0331.35002
[15] I. Ekeland and R. Temam, Analyse Convexe et Problèmes Variationnels. Dunod Gauthier-Villars, Paris, 1974. · Zbl 0281.49001
[16] O. Grange and F. Mignot, Sur la résolution d’une équation et d’une inéquation paraboliques non linéaires. J. Funct. Anal.,11 (1972), 77–92. · Zbl 0251.35055 · doi:10.1016/0022-1236(72)90080-8
[17] K.S. Ha, Sur des semi-groupes non linéaires dans les espacesL \(\Omega\)). J. Math. Soc. Japan,31 (1979), 593–622. · doi:10.2969/jmsj/03140593
[18] N. Kenmochi and I. Pawlow, A class of nonlinear elliptic-parabolic equations with time-dependent constraints. Nonlinear Anal.,10 (1986), 1181–1202. · Zbl 0635.35043 · doi:10.1016/0362-546X(86)90058-1
[19] N. Kenmochi and I. Pawlow, Parabolic-elliptic free boundary problems with time-dependent obstacles. Japan J. Appl. Math.,5 (1988), 87–121. · Zbl 0689.35043 · doi:10.1007/BF03167902
[20] N. Kenmochi and I. Pawlow, Asymptotic behavior of solutions to parabolic-elliptic variational inequalities. Nonlinear Anal.,13 (1989), 1191–1213. · Zbl 0718.35014 · doi:10.1016/0362-546X(89)90007-2
[21] J.L. Lions, Quelques Méthodes de Résolution des Problèmes aux Limites Non Linéaires. Dunod Gauthier-Villars, Paris, 1969.
[22] B.D. Reddy, Existence of solutions to a quasistatic problem in elastoplasticity. To appear in Proceedings of 1st European Conference on Elliptic and Parabolic Problems, Pont-à-Mousson, June 1991.
[23] T. Senba, On some nonlinear evolution equation. Funkcial. Ekvac.,29 (1986), 243–257. · Zbl 0627.35045
[24] R.E. Showalter, Nonlinear degenerate evolution equations and partial differential equations of mixed type. SIAM J. Math. Anal.,6 (1975), 25–42. · Zbl 0291.35040 · doi:10.1137/0506004
[25] W.A. Strauss, Evolution equations non-linear in the time derivative. J. Appl. Math. Mech.,15 (1966), 49–82. · Zbl 0138.40001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.